# SDR DALA1249660661

- Difficulty date: September 30, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 69,623 hours, 32,071 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED ROW 19-26 EMERGENCY LIGHTS  DIM.  FOUND BROKEN WIRE, REPAIRED IAW SWPM 20.  OPS CHECKED GOOD.
